MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 12X18IN 3-0 NON NDL; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 12X18IN 3-0 NON NDL; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J110T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # : (b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an appendicitis surgery procedure on (b)(6) 2019 and suture was used.It was reported that the suture was broken during the surgery.Another like suture was used to complete the procedure.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
The review of the batch manufacturing records was conducted, and the batch met all finished goods release criteria.

Brand Name
VCL CT BRD UD 12X18IN 3-0 NON NDL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8923149
Report Number2210968-2019-86009
Device Sequence Number2548676
Product Code GAM
UDI-Device Identifier10705031037977
UDI-Public10705031037977
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2004
Device Catalogue NumberJ110T
Device Lot NumberMJ2415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2019
Supplement Date Received by Manufacturer07/28/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date08/23/2019
Patient Sequence Number1